Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Whenever i smoke a cigarette, my heart starts going fast and crazy

Whenever i smoke a cigg, my heart starts going fast and crazy. what's wrong with it? (BTW, i'm quitting) i have been smoking for about a year regularly, only like 5 cigs a day on weekdays, but like 10 a day on weekends, i am working on quitting already, i am down to like 2 per day. but i was wondering what is wrong with that heart thingy? and does anybody else have that happen? and what it s called? also, once in a while, when i don t smoke, just lay in bed after the weekend, my heart goes crazy every once in a while. allright, i just had my last cig like an hour ago, i am not a smoker anymore... hopefully i will keep it up. it s really scary when that shit happens lol.
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  370
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Nicotine is a stimulant; it will increase your blood pressure and heart rate. It is good that you are quitting, and if you dont have serious heart problems, there is no need for worry.
Answered: Sat, 19 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor